# SDR HNAA2025031000143

- Difficulty date: February 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2118 AT CARGO ENTRY, T-PROFILE AND LWR ANGLE DAMAGED AT FR67.  REPAIRED IAW ETD2025-145-902286 REV. A AND EO 1-53-25-0078
